T Nation

Androgel for 1 month

I am a 43 year old male that recently whose blood testesterone level came back as 232 after 1 early morning test and a week later 190. I have been working out on and off for then last year getting my weight down to 218 from 242.

Recently, I started feeling unmotivated and concerned that no matter how hard I worked out it wouldn’t matter, getting down to 195 (my goal) was not going to happen. Also, struggled with depression. Then these test results came back and it kind of jolted my world. Doc. prescribed Androgel 5g. For the last month, I have felt some changes. A little more energy…I started Taekwondo training again. But…I have gone up to 237 lbs. Up from about 228 lbs. And my breasts are sore. I am not pleased. To offset this, I decided to start cardio again and core strengthening.

But I am unsure about other supplements I should take. I have read that this is a mild steroid cycle. What else should or can I take?

Brabe

[quote]brabewifor wrote:
I am a 43 year old male that recently whose blood testesterone level came back as 232 after 1 early morning test and a week later 190. I have been working out on and off for then last year getting my weight down to 218 from 242.

Recently, I started feeling unmotivated and concerned that no matter how hard I worked out it wouldn’t matter, getting down to 195 (my goal) was not going to happen. Also, struggled with depression. Then these test results came back and it kind of jolted my world. Doc. prescribed Androgel 5g. For the last month, I have felt some changes. A little more energy…I started Taekwondo training again. But…I have gone up to 237 lbs. Up from about 228 lbs. And my breasts are sore. I am not pleased. To offset this, I decided to start cardio again and core strengthening.

But I am unsure about other supplements I should take. I have read that this is a mild steroid cycle. What else should or can I take?

Brabe[/quote]

I am not a regular poster on this forum because I feel that my knowledge is sub-par compared to the usual posters but since nobody has helped I can offer what I know…

If you are suspecting gyno and are on androgel if you tell your doc your case he will probably prescribe you an aromatase inhibitor that can deal with the problem. He might prescribe an anti-estrogen. I’m not sure if doc’s prescribe anti-e’s tho.

Aside from the doctor an aromatase inhibitor such as arimidex, aromasin can help. I’m not sure if these would help with your dosage and with the gel. I’ve never researched that personally. Somebody can correct me as I’ve said I’m not a usual poster here and if I’m giving the wrong advice somebody will correct me.

If you think it is gyno starting then you can halt the gel and get on nolvadex (tamoxifen citrate) and it should halt whatever gyno problem you have. This must be tapered tho.

So if you are still having a problem with your nipples and are suspecting gyno your options imo are:

tell your doc

research aromatase inhibitors: arimidex, aromasin, and possibly letrozole

research SERM: Nolvadex (tamoxifen citrate) Clomid (clomidephene citrate, i think is the common name and I doubt you should use clomid in your case)

Hope this has helped.

Gerdy

Tell your doctor, you dont need to be starting using illicit/illegal/controlled drugs because you have a known side effect from a prescribed one.

Talk to your doctor, explain you think you are having the first signs of gynocomastia (breast growth), and whether a reduction in dosage, or another drug to combat this side effect is needed.

Joe